Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
DanaSVT

Today is the day!

I finally picked up my prescription yesterday (amnesteem) and will be starting tonight. My dr. has me on 40mg/once a day.

I am 31 years old and have had acne since I was 13.

Are there any women in my age bracket here? I am just curious as to their experiences.

I read about an initial breakout...when does that usually happen? And the most immediate side effects to expect. I read all the literature, but would like to hear real life experiences. I'm scared, but 5 months is a short price to pay in the long run.

thanks for any insight you can give! :) feel free to send a message or post here.

-dana

Share this post


Link to post
Share on other sites
I finally picked up my prescription yesterday (amnesteem) and will be starting tonight. My dr. has me on 40mg/once a day.

I am 31 years old and have had acne since I was 13.

Are there any women in my age bracket here? I am just curious as to their experiences.

I read about an initial breakout...when does that usually happen? And the most immediate side effects to expect. I read all the literature, but would like to hear real life experiences. I'm scared, but 5 months is a short price to pay in the long run.

thanks for any insight you can give! :) feel free to send a message or post here.

-dana

Hey!! I'm 33 and in my 4th month of Claravis (generic for Sotret). I had cystic acne mostly in the "t zone" of my face. See below for my dosing for the last 4 months. It took about 1 week for my lips to start to dry out. I didn't have an IB at all and I believe it was due to the dr. starting me at a low dose the first month. The active spots have dried up and flaked but I haven't gotten a cyst since I've started my course. I have had some small ones pop up but they usually dry up and go away within a week. Feel free to ask whatever you want.

Share this post


Link to post
Share on other sites

Thanks so much! I may be bothering you soon :) I just took my first dose tonight. Reading about all the side effects is scary though.

Share this post


Link to post
Share on other sites
I finally picked up my prescription yesterday (amnesteem) and will be starting tonight. My dr. has me on 40mg/once a day.

I am 31 years old and have had acne since I was 13.

Are there any women in my age bracket here? I am just curious as to their experiences.

I read about an initial breakout...when does that usually happen? And the most immediate side effects to expect. I read all the literature, but would like to hear real life experiences. I'm scared, but 5 months is a short price to pay in the long run.

thanks for any insight you can give! :) feel free to send a message or post here.

-dana

I'm 39. I was 38 when I started taking tane. I'm thrilled with my results.

See my signature for more info about my experience.

Share this post


Link to post
Share on other sites
Thanks so much! I may be bothering you soon :) I just took my first dose tonight. Reading about all the side effects is scary though.

I'm not a woman, but I'm 30 and've been taking accutane for 9 weeks. The first couple weeks were low dose but I got an IB at about the one months mark and then again had another peak in badness about a week ago. I just saw my derm on 3 days ago and he said that my experience is the most common one. He basically said that the first two months are generally not good acne-wise and often times worse than in the beginning, but then early 3rd month you usually start to get better than were before accutane and then the trend stays the same until you are done.

Of course, everyone is different, etc. My advice is just to be mentally prepared for a likelihood that you will not actually really get better for a couple months. Expect you'll probably see some IB and other acne for a couple months.

That's my 2c

Share this post


Link to post
Share on other sites

Hey there,

Yep, we're here. I am 30 and in my 6th week of Accutane. I am on 60 mgs a day and feeling pretty good. I don't know if I have had what most people called an IB, but I think my skin has been more active than it was before I started. I do seem to have most of the minor side effects that are common with the medication, but so far it isn't anything I can't handle.

Good Luck!

E

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×